MathSciNet Relay Station
MathSciNet bibliographic data
MR1057044 92A15 (45J05)
Diekmann, O.; Heesterbeek, J. A. P.; Metz, J. A. J. On the definition and the computation of the basic reproduction ratio $R\sb 0$ in models for infectious diseases in heterogeneous populations. J. Math. Biol. 28 (1990), no. 4, 365–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement